# SDR CA980827007

- Difficulty date: August 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31
- Propeller: Hartzl HCC4YR2
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Part number: 4199400
- Condition: Failed
- Location: Mlg Door
- Part time: 8,535 hours
- Component: 4205900
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RIGHT OUTBOARD GEAR DOOR APPEARED LOOSE.  FORWARD HINGE BROKEN.  A CRACK HAD ORIGINATED IN THE INNER RADIUS OF THE ELBOW SECTION.  CRACK APPEARED TO HAVE RUN 3/4 WAY THROUGH BEFORE IT FAILED.
